MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. CYSTO-NEPHRO VIDEOSCOPE

SHIRAKAWA OLYMPUS CO., LTD. CYSTO-NEPHRO VIDEOSCOPE
Model Number CYF-VHA
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the cysto-nephro videoscope was inappropriately reprocessed.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation and because the device was not returned, a definitive root cause for the event reported could not be determined.It is possible that the customer's handling error was caused by deviation from the instruction manual, since the customer reported that the product was cleaned using an expired endo-quick (our specified detergent).The suggested events are detectable and preventable by handling the device following the instructions for use (ifu).Chapter 4: basic procedures for cleaning and disinfecting endoscopes 4.7 cleaning and disinfection [warning] please be sure to use endo-quick (our specified detergent).Failure to use a detergent or use of an undesignated detergent may result in inadequate cleaning of the endoscope and failure to achieve the prescribed disinfection effect.Olympus will continue to monitor field performance for this device.

Brand Name
CYSTO-NEPHRO VIDEOSCOPE
Common Device Name
CYSTO-NEPHRO VIDEOSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20510222
Report Number3002808148-2024-10287
Device Sequence Number7983494
Product Code FAJ
UDI-Device Identifier04953170411274
UDI-Public04953170411274
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCYF-VHA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDO QUICK -OLYMPUS PRODUCT; OER-S: OLYMPUS ENDOSCOPE REPROCESSOR
Patient SexUnknown